Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Developed pink dry patches on both side of face and abdominal pain. Required treatment?

Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 2898 Questions

default
Posted on Mon, 7 Jan 2013 in Abdominal Pain
Question: Hello,
a few weeks ago i developed light pink patches of dry skin on both sides of my face, in front of my ears, and behind my ear on my neck. they do not hurt or itch. a few days ago, i started to get severe pain in my abdomen and aches and pains in my body, and down in my groin area, the feeling that someone punched me in my inner thighs. my hips and pelvis are extremely sore. i have red, extremely swollen bumps on my outer labia and one on my inner labia. it stings when i urinate but these bumps do not hurt, just sometimes itch all over. the area between my vagina and anus is also swollen. i randomly will have vaginal discharges, white/milky, or sometimes clumpy but do not smell. i am about 2 weeks away from the start of my next menstrual cycle. i have also had extreme fatigue and no energy during this time period. usually i am very active and always on the go but i can barely make it through the day.
doctor
Answered by Dr. Prasad 10 hours later
Hi,

Thanks for the query.

I went through the details submitted with diligence and based on your description you seem to have 2 different problems - the light pink patches of dry skin and all your other complaints. Though you will need a detailed physical examination to understand these symptoms, the 2 close possibilities that explain your symptoms are as follows:

1. Pelvic infection that involves genitourinary structure can present with varied symptoms such as stinging pain while urination, lower abdominal and pelvic pain, abnormal vaginal discharge, swollen labia and so on. You seem to have most of these symptoms. Therefore I would recommend an urgent gynec evaluation - pervaginal examination, culposcopy and battery of blood and urine test to rule out pelvic infection. A course of antibiotic to cover aerobic and anerobic bacteria and fungus are entailed.

2. Light pink patches of dry skin on the facial region may be due to Tinea versicolor - a harmless fungal infection which should settle down with topical antifungal like ketaconazole (Nizoral) /clotrimazole (candid) creams.

In brief, I am concerned about your lower abdominal and genital symptoms and urge you to consult a gynecologist at the earliest.
In the interim, drink plenty of fluids; maintain good personal hygiene and take plenty of cranberry juice / cranberry pills.

I hope this answers your queries. Let me know if you need further assistance.

Good luck!!

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication ,  

Recent questions on  Nizoral

doctor1 MD

I have itchy hives in my buttcrack. What is it and what should I do?

doctor1 MD

Hi. Could you please provide me medication for scalp acne for me.

doctor1 MD

Hello Im 27 year old , my hair fall is more daily atleast 200 hairs are falling breaking i do have hypothyroidism but it is under the control taking two dexorange and one vb7 tab daily but there is no response do suggest some tabs

doctor1 MD

Hello, my 19 month old A.A. daughter has blisters on various parts of her scalp. They first appear as a red, irrated spots. Then they turn into these white pus filled blisters. They break on their own and go away, then reappear on another part of the scalp. This has been going on for about 3 months now. the dermatologis said it was a ringworm, but I dont' believe it is. I was using Nizoral shampoo and naffitin gel on her scalp, but it hasn"t helped much. What else can i do for my daughter?

doctor1 MD

Hi,
I have hyperpigmentation left on my forehead and near to my eye due to fungal skin infection (I am taking tretment for fungal infection for past 1 month (Nizoral 2% cream)). The fungal infection as cured but the hyperpigmentation still exists. How can i get rid of this.